# SDR SWAA2020032634086

- Difficulty date: March 23, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 56,665 hours, 33,528 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EVACUATION SLIDE PARTIALLY HANGING OUT BOTTOM OF DOOR / REINSTALLED SLIDE IAW AMM 25-66-01 OPS GOOD; AFT OK FOR SERVICE
